# SDR 2008UALA02440

- Difficulty date: April 25, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BETWEEN BS 847 AND 867 AN INTERCOSTAL WAS BLENDED BEYOND LIMITS AT S26R.  MAJOR REPAIR ACCOMPLISHED, REPLACED THE INTERCOSTAL.
